A random dispersion Schr\"{o}dinger equation with nonlinear time-dependent loss/gain
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1195-1219
https://doi.org/10.4134/BKMS.b160330
Published online July 31, 2017
Hui Jian and Bin Liu
East China Jiaotong University, Huazhong University of Science and Technology
Abstract : In this paper, the limit behavior of solution for the Schr\"{o}d\-inger equation with random dispersion and time-dependent nonlinear loss/gain: $idu + \frac{1}{\varepsilon} m(\frac{t}{\varepsilon^2})\partial_{xx}udt + |u|^{2\sigma}u dt + i\varepsilon a(t)|u|^{2\sigma_{0}}udt = 0$ is studied. Combining stochastic Strichartz-type estimates with $L^2$ norm estimates, we first derive the global existence for $L^2$ and $H^1$ solution of the stochastic Schr\"{o}dinger equation with white noise dispersion and time-dependent loss/gain:~$idu + \Delta{u} \circ d\beta + |u|^{2\sigma}u dt + ia(t)|u|^{2\sigma_{0}}udt = 0$. Secondly, we prove rigorously the global diffusion-approximation limit of the solution for the former as $\varepsilon\rightarrow0$ in one-dimensional $L^2$ subcritical and critical cases.
Keywords : nonlinear Schr\"{o}dinger equation, random dispersion, time-dependent nonlinear loss/gain, nonlinear fibre optics
MSC numbers : 35Q55, 35R60, 37K40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd